Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Depression, shoulder and arm pain, heavy and irregular periods, excessive sleepiness, weight gain inspite of extremely low appetite. Cause of weight gain?

Hi I am 49 and I have been feeling really unwell for months now Serious depression and sleep problems aches and pains all over especially my left arm and shoulder , My periods are all over the place extremely heavy and painful. I have gained so much weight quite fast i am tired and bloated and am starting to feel really sick and even looking at food is making me sick. However my weight gain is still piling on, i just want to sleep all the time I have kong periods of sleep then can t sleep no matter how tired I am i am restless and ache all over.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Hello and thanks for writing in at HCM
I am General and Family Physician and read your mail in detail. According to the symptoms you have explained in your mail it seems that you are suffering from Hypothyroidism or Hyperthyroidism. Needs to be investigated in detail for other causes also like Fibroid uterus, Anxiety and arthritis. Get your Thyroid function test and USG abdomen done as early as possible and consult your physician for further investigation and treatment.
To loose weight try to take less fatty and oily diet, do not take full stomach diet and do regular exercise at least for one hour daily.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor